Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 66, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Nov 18, 2011, 8:32 PM EST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2011, 8:32 PM EST (01:32 UTC)
- Expired
- Nov 20, 2011, 10:00 AM EST
- In force
- 37 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
811 WHUS73 KIWX 190132 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 832 PM EST FRI NOV 18 2011 LMZ043-046-190945- /O.CAN.KIWX.GL.W.0035.000000T0000Z-111119T0400Z/ /O.NEW.KIWX.SC.Y.0066.111119T0132Z-111120T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 832 PM EST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...SHIFTING SOUTHWEST 15 TO 25 KNOTS LATE SATURDAY NIGHT. * WAVES: WAVES WILL BE UP TO 6 FEET IN INDIANA NEARSHORE WATERS AND UP TO 10 FEET IN MICHIGAN NEARSHORE WATERS THIS EVENING. WAVES TO 7 FEET FOR MICHIGAN NEARSHORE WATERS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
691 WHUS73 KIWX 190341 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1041 PM EST FRI NOV 18 2011 LMZ043-046-191145- /O.CON.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1041 PM EST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... SHIFTING SOUTHWEST 15 TO 25 KNOTS LATE SATURDAY NIGHT. * WAVES: WAVES WILL BE UP TO 6 FEET IN INDIANA NEARSHORE WATERS AND UP TO 8 FEET IN MICHIGAN NEARSHORE WATERS TONIGHT. WAVES TO 7 FEET FOR MICHIGAN NEARSHORE WATERS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
679 WHUS73 KIWX 190925 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 425 AM EST SAT NOV 19 2011 LMZ043-046-191730- /O.CON.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 425 AM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS BETWEEN 30 AND 35 KNOTS TODAY AND EARLY TONIGHT. WINDS SHIFTING WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS EARLY SUNDAY MORNING. * WAVES: WAVES TO 5 FEET IN INDIANA NEARSHORE WATERS AND UP TO 7 FEET IN MICHIGAN NEARSHORE WATERS TODAY AND TONIGHT. WAVES SUBSIDING ON SUNDAY AT OR BELOW 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
310 WHUS73 KIWX 191456 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 956 AM EST SAT NOV 19 2011 LMZ043-046-192300- /O.CON.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 956 AM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY AND EARLY TONIGHT. WINDS SHIFTING WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS EARLY SUNDAY MORNING. * WAVES: WAVES UP TO 5 FEET IN INDIANA NEARSHORE WATERS AND UP TO 7 FEET IN MICHIGAN NEARSHORE WATERS TODAY AND TONIGHT. WAVES SUBSIDING ON SUNDAY TO BELOW 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
247 WHUS73 KIWX 192044 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 344 PM EST SAT NOV 19 2011 LMZ043-046-200445- /O.CON.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 344 PM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS VEERING WEST 15 TO 20 KNOTS TONIGHT... AND NORTH 10 TO 15 KNOTS BY SUNDAY MORNING. * WAVES: WAVES 4 TO 6 FEET DECREASING TO LESS THAN 4 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
442 WHUS73 KIWX 200335 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1035 PM EST SAT NOV 19 2011 LMZ043-046-201145- /O.CON.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1035 PM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BECOMING WEST 15 TO 25 KNOTS OVERNIGHT...THEN SHIFTING NORTH 10 TO 15 KNOTS SUNDAY MORNING. * WAVES: WAVES UP TO 6 FEET DECREASING TO LESS THAN 4 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
345 WHUS73 KIWX 200917 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 417 AM EST SUN NOV 20 2011 LMZ043-046-201500- /O.CON.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 417 AM EST SUN NOV 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS THIS MORNING VEERING NORTH 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: WAVES UP TO 5 FEET DECREASING TO 4 FEET OR LESS BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
400 WHUS73 KIWX 201522 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1022 AM EST SUN NOV 20 2011 LMZ043-046-201630- /O.EXP.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1022 AM EST SUN NOV 20 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 7:04 PM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Nov 18, 7:04 PM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 704 PM EST FRI NOV 18 2011 .AVIATION... 00Z TAFS...WIND GUSTS SHOULD DIMINISH THROUGH THE EARLY EVENING HOURS AS DIURNAL BOUNDARY LAYER ERODES. A MODERATELY STRONG SFC PRESSURE GRADIENT THROUGH THE NIGHT SHOULD KEEP SUSTAINED SOUTH WINDS IN THE 10 TO 15 KNOT RANGE HOWEVER. AS THIS LOSS OF MIXING OCCURS...CONTINUATION OF STRONG SOUTHWESTERLY LOW LEVEL FLOW AND DEVELOPMENT OF LOW LEVEL INVERSION WILL RESULT IN POSSIBILITY OF LOW LEVEL WIND SHEAR CRITERIA BEING MET. WILL CONTINUE LLWS MENTION FROM LATE EVENING THROUGH THE OVERNIGHT HOURS. MAIN AVIATION FORECAST CONCERN FOR SATURDAY WILL BE WINDS. PRESSURE FALLS TO THE NORTH ON SATURDAY ARE NOT EXPECTED TO BE AS STRONG AS TODAY...AND SFC PRESSURE GRADIENT ALSO SHOULD BE A BIT WEAKER. AN AXIS OF STRONG LOW LEVEL THETA-E ADVECTION FROM THE CENTRAL AND SOUTHERN PLAINS WILL ALSO EXPAND NORTHEAST INTO THE SOUTHERN GREAT LAKES REGION SATURDAY MORNING THAT SHOULD ALLOW FOR CONTINUED DEVELOPMENT AND EASTWARD OF EXPANSION OF VFR STRATOCU ON SATURDAY. THESE CLOUDS MAY ALSO LIMIT MIXING A BIT...AND HAVE GONE WITH WIND GUSTS AROUND 25 KNOTS FOR SATURDAY...WITH PERHAPS SLIGHTLY HIGHER GUSTS INTO THE 25 TO 30 KNOT RANGE AT KSBN. && PREV DISCUSSION... /ISSUED 324 PM EST FRI NOV 18 2011/ SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/ TIGHT SFC PRESSURE GRADIENT ACROSS OUR CWA SHOULD CONT THROUGH SATURDAY AS A COUPLE OF WK LOW PRESSURE SYSTEMS TRACK NE FROM THE PLAINS TO THE UPR GRTLKS WHILE STRONG RIDGE IS MAINTAINED OVER SERN U.S.. FIRST WK LOW WILL MOVE NE ACROSS LAKE SUPERIOR TONIGHT WHILE SECOND SLIGHTLY STRONGER SYSTEM LIFTS NE FROM THE CENTRAL PLAINS SATURDAY AND ACROSS LAKE MICHIGAN/HURON SATURDAY NIGHT. AIRMASS OVER THE AREA VERY DRY TODAY BUT LOW LEVEL MOISTURE IS EXPECTED TO BE DRAWN N-NE FROM THE WRN GULF INTO OUR AREA AHEAD OF THE SECOND LOW AND ASSOCIATED TRAILING CDFNT SAT/SAT NIGHT. MOISTURE EXPECTED TO BE SHALLOW AND AIRMASS REMAIN STABLE SO EXPECT IF ANY PRECIP OCCURS WITH THE FROPA SAT NIGHT IT WILL BE A SHORT PERIOD OF LIGHT RAIN. TEMPS DIFFICULT TONIGHT GIVEN VERY DRY AIRMASS IN PLACE...MOSTLY CLEAR SKIES... AND CONTD MODEST GRADIENT WINDS OVERNIGHT. STUCK WITH PREVIOUS LOWS GENERALLY IN THE M30S WHICH WAS A LITTLE ABOVE 12Z MOS GUIDANCE. CONTD WAA AND DECENT MIXING AGAIN SATURDAY SHOULD ALLOW TEMPS TO REACH THE L50S ACROSS MOST OF THE AREA. CAA BEHIND THE FRONT MOVG INTO THE AREA SAT NGT WILL BE WK AS FLOW ALOFT CONTS WSW WITH MEAN UPR TROF HOLDING OVER THE WRN CONUS. ALSO LOW CLOUDS LIKELY TO PERSIST OVERNIGHT SO LOWS SHOULD BE WELL ABOVE NORMAL IN THE 40S. LONG TERM... QN FOR THE PD LIES W/PCPN CHCS ASSOCD/W POTENT SW EJECTING OUT OF THE BAHA BEGINNING SUN. DIFFS AMG MED RANGE GUIDANCE HAVE GROWN W/A SPLIT MODEL CAMP ON SYS TRACK INTO MID WEEK. GEM/GFS CONT TO TREND SWD OWING TO GREATER WEIGHTING OF FASTER DIGGING NRN STREAM IMPULSE WHICH SUPPRESSES EJECTING SRN STREAM SW SOUTH OF THE OH RVR. ECMWF ON THE OTHER HAND REMAINS ADAMANT W/A MUCH LWR AMPLITUDE WAVE CROSSING SRN CANADA AND LTL SWD WAVE SUPPRESSION THROUGH THE OH VALLEY. PRIOR PATTN PERSISTENCE WOULD HWVR FVR GEM/GFS CAMP AND HAVE TEMPERED POPS DY5. OTHERWISE REMAINDER OF THE PD XPCD TO BE DRY OUTSIDE TUESDAY W/SFC RIDGING IN PLACE AND SEASONAL TEMPS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...GALE WARNING UNTIL 11 PM EST THIS EVENING FOR LMZ043-046. && SHORT TERM...JT LONG TERM...T AVIATION...MARSILI
Hazardous weather outlook, Nov 18, 5:00 PM EST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 500 PM EST FRI NOV 18 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-192200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 500 PM EST FRI NOV 18 2011 /400 PM CST FRI NOV 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-192200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 500 PM EST FRI NOV 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT THIS EVENING. CONDITIONS HAZARDOUS TO SMALL CRAFT WILL LINGER OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY TO CONTINUE THROUGH THE WEEKEND. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.